MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION PRECISION SPECTRA?; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1032B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: product family: scs-paddle leads upn: m365sc8336500 model: sc-8336-50 serial: (b)(6) batch: 19169897 udi: ((b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) devices were revised due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
B3: approximated based on the date the manufacturer became aware of the event additional suspect medical device components involved in the event: product family: scs-paddle leads upn: m365sc8336500, model: sc-8336-50, serial: (b)(6), batch: 19169897, udi: (b)(4).
 
Event or Problem Description
It was reported that these spinal cord stimulation (scs) devices were revised due to an unknown reason.The location of the devices is unknown.No additional adverse patient effects were reported.Additional information was received stating that the scs patient underwent an elective explant procedure, as the scs system was no longer required for treatment.No device malfunction or patient adverse events were reported.The implantable pulse generator (ipg) and paddle lead were retained by the hospital and will not be returned for analysis.Postoperatively, the patient was doing fine.

Brand Name
PRECISION SPECTRA?
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23818537
Report Number3006630150-2025-11474
Device Sequence Number15804960
Product Code LGW
UDI-Device Identifier08714729861539
UDI-Public(01)08714729861539(17)181005(10)153929
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/05/2018
Device Model NumberSC-1032B
Device Catalogue NumberSC-1032B
Device Lot Number153929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/08/2026
Date Device Manufactured10/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale